1
|
Kachurovskii A.G.
, Podvigin I.V.
, Khakimbaev A.J.
Maximum rate of norm convergence in the ergodic theorem for groups Z^d and R^d
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2025.
V.22. N1. P.67-83. DOI: 10.33048/semi.2025.22.006
|
2
|
Kachurovskii A.G.
, Podvigin I.V.
, Todikov V.E.
, Khakimbaev A.Z.
A spectral criterion for power-law convergence rate in the ergodic theorem for Zd and Rd actions
Siberian Mathematical Journal. 2024.
V.65. N1. P.76–95. DOI: 10.1134/S0037446624010099
WOS
Scopus
РИНЦ
РИНЦ
OpenAlex
|
3
|
Podvigin I.V.
On the power rate of convergence in Wiener's ergodic theorem
St. Petersburg Mathematical Journal. 2024.
V.35. N6. 1841
:1-7. DOI: 10.1090/spmj/1841
WOS
Scopus
OpenAlex
|
4
|
Podvigin I.
On the pointwise rate of convergence in the Birkhoff ergodic theorem: recent results
In compilation
Ergodic Theory and Dynamical Systems
Proceedings of the Workshops University of North Carolina at Chapel Hill 2021.
– DeGruyter.,
2024.
– Т.De Gruyter Proceedings in Mathematics. – C.117-125. – ISBN 9783111435039. DOI: 10.1515/9783111435503-005
WOS
OpenAlex
|
5
|
Podvigin I.V.
On convergence rates in the Birkhoff ergodic theorem
Siberian Mathematical Journal. 2024.
V.65. N5. P.1170-1186. DOI: 10.1134/S0037446624050161
WOS
Scopus
РИНЦ
OpenAlex
|
6
|
Podvigin I.V.
On the rate of convergence of ergodic averages for functions of Gordin space
Владикавказский математический журнал (Vladikavkaz Mathematical Journal). 2024.
V.26. N2. P.95-102. DOI: 10.46698/w0408-5668-5674-e
Scopus
РИНЦ
OpenAlex
|
7
|
Kachurovskii A.G.
, Podvigin I.V.
, Todikov V.E.
Uniform convergence on subspaces in von Neumann's ergodic theorem with continuous time
Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2023.
V.20. N1. P.183-206. DOI: 10.33048/semi.2023.20.016
WOS
Scopus
РИНЦ
MathNet
|
8
|
Kachurovskii A.G.
, Podvigin I.V.
, Khakimbaev A.Z.
Uniform Convergence on Subspaces in the von Neumann Ergodic Theorem with Discrete Time
Mathematical Notes. 2023.
V.113. N5. P.680–693. DOI: 10.1134/S0001434623050073
WOS
Scopus
РИНЦ
OpenAlex
|
9
|
Kachurovskii A.G.
, Podvigin I.V.
, Svishchev A.A.
A Zero-One Law for the Rates of Convergence in the Birkhoff Ergodic Theorem with Continuous Time
Siberian Advances in Mathematics. 2022.
V.32. N3. P.186-196. DOI: 10.1134/s1055134422030026
Scopus
РИНЦ
OpenAlex
|
10
|
Podvigin I.V.
Exponent of Convergence of a Sequence of Ergodic Averages
Mathematical Notes. 2022.
V.112. N1-2. P.271-280. DOI: 10.1134/S000143462207029X
WOS
Scopus
РИНЦ
OpenAlex
|
11
|
Podvigin I.V.
On Possible Estimates of the Rate of Pointwise Convergence in the Birkhoff Ergodic Theorem
Siberian Mathematical Journal. 2022.
V.63. N2. P.316-325. DOI: 10.1134/S0037446622020094
WOS
Scopus
РИНЦ
OpenAlex
|
12
|
Kachurovskii A.G.
, Podvigin I.V.
, Svishchev A.A.
The Maximum Pointwise Rate of Convergence in Birkhoff’s Ergodic Theorem
Journal of Mathematical Sciences (United States). 2021.
V.255. N2. P.119-123. DOI: 10.1007/s10958-021-05354-x
Scopus
РИНЦ
OpenAlex
|
13
|
Kachurovskii A.
, Podvigin I.
To recovering of continuous function by its sequences of Fejer sums at given set of points
Proceedings of the International Geometry Center. 2020.
V.13. N3. P.1-9. DOI: 10.15673/tmgc.v13i3.1757
Scopus
OpenAlex
|
14
|
Kachurovskii A.G.
, Podvigin I.V.
Measuring the Rate of Convergence in the Birkhoff Ergodic Theorem
Mathematical Notes. 2019.
V.106. N1-2. P.52-62. DOI: 10.1134/s0001434619070058
WOS
Scopus
РИНЦ
OpenAlex
|
15
|
Kachurovskii A.G.
, Podvigin I.V.
Fejér Sums for Periodic Measures and the von Neumann Ergodic Theorem
Doklady Mathematics. 2018.
V.98. N1. P.344-347. DOI: 10.1134/S1064562418050149
WOS
Scopus
РИНЦ
OpenAlex
|
16
|
Kachurovskii A.G.
, Podvigin I.V.
Fejér Sums and Fourier Coefficients of Periodic Measures
Doklady Mathematics. 2018.
V.98. N2. P.464-467. DOI: 10.1134/s1064562418060170
WOS
Scopus
РИНЦ
OpenAlex
|
17
|
Kachurovskiĭ A.G.
, Podvigin I.V.
Large Deviations of the Ergodic Averages: From Hölder Continuity to Continuity Almost Everywhere
Siberian Advances in Mathematics. 2018.
V.28. N1. P.23-38. DOI: 10.3103/s1055134418010029
Scopus
РИНЦ
OpenAlex
|
18
|
Kachurovskii A.G.
, Podvigin I.V.
Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems
Transactions of the Moscow Mathematical Society. 2016.
V.77. P.1-53. DOI: 10.1090/mosc/256
Scopus
РИНЦ
OpenAlex
|
19
|
Kachurovskii A.G.
, Podvigin I.V.
Large deviations and rates of convergence in the Birkhoff ergodic theorem: From Hölder continuity to continuity
Doklady Mathematics. 2016.
V.93. N1. P.6-8. DOI: 10.1134/s106456241601004x
WOS
Scopus
РИНЦ
OpenAlex
|
20
|
Kachurovskii A.G.
, Podvigin I.V.
Correlations, large deviations, and rates of convergence in ergodic theorems for characteristic functions
Doklady Mathematics. 2015.
V.91. N2. P.204-207. DOI: 10.1134/s1064562415020283
WOS
Scopus
РИНЦ
OpenAlex
|
21
|
Kachurovskii A.G.
, Podvigin I.V.
Rate of convergence in ergodic theorems for the planar periodic Lorentz gas
Doklady Mathematics. 2014.
V.89. N2. P.139-142. DOI: 10.1134/s106456241402001x
WOS
Scopus
РИНЦ
OpenAlex
|
22
|
Kachurovskii A.G.
, Podvigin I.V.
Large deviations and the rate of convergence in the Birkhoff ergodic theorem
Mathematical Notes. 2013.
V.94. N3-4. P.524-531. DOI: 10.1134/s0001434613090228
WOS
Scopus
РИНЦ
OpenAlex
|
23
|
Kachurovskii A.G.
, Podvigin I.V.
Rates of convergence in ergodic theorems for certain billiards and Anosov diffeomorphisms
Doklady Mathematics. 2013.
V.88. N1. P.385-387. DOI: 10.1134/s1064562413040029
WOS
Scopus
РИНЦ
OpenAlex
|